Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multiple solutions to a nonlinear Schrödinger equation with Aharonov-Bohm magnetic potential
Instituto de Matemáticas, Universidad Nacional Autónoma de México, Mexico.
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: NoDEA. Nonlinear differential equations and applications (Printed ed.), ISSN 1021-9722, E-ISSN 1420-9004, Vol. 17, no 2, 229-248 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Basel: Birkhäuser , 2010. Vol. 17, no 2, 229-248 p.
Keyword [en]
Magnetic nonlinear Schrödinger equation, Aharonov-Bohm potential, gauge invariance, ground state, symmetry properties
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-33745DOI: 10.1007/s00030-009-0051-8ISI: 000276474000007OAI: oai:DiVA.org:su-33745DiVA: diva2:283457
Available from: 2009-12-28 Created: 2009-12-28 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szulkin, Andrzej
By organisation
Department of Mathematics
In the same journal
NoDEA. Nonlinear differential equations and applications (Printed ed.)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf